| Catalog Number |
FX-410410 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare provider reported left side rupture confirmed by mri and exchange from textured to smooth implants due to the patients concern with the product.Device remain implanted.
Event or Problem Description
The device has been explanted.
Event or Problem Description
Healthcare provider reported left side rupture confirmed by mri and exchange from textured to smooth implants due to the patients concern with the product.Device has been explanted and replaced with non-allergan device.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture-breast: observed, broken device assessed as unidentified (tear) opening (shell thickness within specification).Anxiety¿product/procedure: unable to observe since it is not related to the device.No additional observations are performed.No further actions are required since no issue in the manufacturing of the device is observed.